# SDR MALA110060

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 9,120 hours, 6,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE PANEL CRACKED IN ZONE 2. REPAIRED PAX DOOR AFT SIDE PANEL ZONE 2 IAW REO 670-52-11-104.  CUT OUT DAMAGE AND INSTALLED EXTERNAL DOUBLER.
